Skip to Content

Is it ok to take oxycodone 5 mg while takng escitalopram 20 mg?

Responses (1)

Anonymous 31 Mar 2013

Hello,

Interactions between your selected drugs

oxycodone ↔ escitalopram
Applies to: oxycodone, escitalopram
Using oxyCODONE together with escitalopram can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, blurred vision, muscle spasm or stiffness, tremor, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms during treatment. In addition, combining these medications may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Click on the link in order to read the full interaction:

https://www.drugs.com/interactions-check.php?drug_list=1013-0,1770-0

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions